Heparin-Induced Thrombocytopenia

Summary: Heparin-induced thrombocytopenia (HIT) is an adverse reaction to the drug heparin resulting in an abnormally low amount of platelets (thrombocytopenia). HIT is usually an immune response which typically occurs 4-10 days after exposure to heparin; it can ...1

... More on Heparin-Induced Thrombocytopenia »

   •   •   •

Back to: « Thrombocytopenia

Causes List for Heparin-Induced Thrombocytopenia

Some possible causes of Heparin-Induced Thrombocytopenia or similar disorders may include:2

... Full Causes List for Heparin-Induced Thrombocytopenia »

Symptoms

See also related disorder symptom information:

Diagnosis

See also related information on diagnosis:

Treatments

See also the following treatment articles:

Causes

See also causal information:

Names and Terminology

Other Names: HIT; Heparin-induced thrombocytopenia ...Source: GARD (NIH)3 ...

... More General Information on Heparin-Induced Thrombocytopenia »

   •   •   •

References

  1. Source: GARD (NIH): rarediseases.info.nih.gov/ diseases/ 2650/ heparin-induced-thrombocytopenia
  2. Source: Algorithmically Generated List
  3. Source: GARD (NIH): rarediseases.info.nih.gov/ diseases/ 2650/ heparin-induced-thrombocytopenia

   •   •   •

Note: This site is for informational purposes only and is not medical advice. See your doctor or other qualified medical professional for all your medical needs.